# SDR SIMA200509105

- Difficulty date: March 17, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Part number: 14522459001
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND FORWARD CABIN FLOOR SUPPORT RAMP AT FRAME 19 AND 20 CORRODED ON UPPER AND AFT EDGE.  REMOVED AND INSTALLED RAMP IAW SRM.  AC RETURNED TO SERVICE.  (SW21200504818) (K)
